MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ECHO POR FMRL RED LAT NC 9X125 5; PROSTHETIC, HIP

ZIMMER BIOMET, INC. ECHO POR FMRL RED LAT NC 9X125 5; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a packaging error for echo bimetric stem, but the labelling specifies echo press-fit stem.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Review of the provided picture identified that the brand name on the label is incorrect.This complaint was confirmed by review of the provided photo.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The condition of the device when it left zimmer biomet is non-conforming to specification.The root cause of the reported event is a labeling issue with the brand name.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d9; g3; h2; h3; h6 product has been returned.Visual evaluation confirmed that the brand name on the label is incorrect.The complaint has been confirmed.The investigation remains the same as previous.No further actions are needed at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ECHO POR FMRL RED LAT NC 9X125 5
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11118324
Report Number0001825034-2021-00012
Device Sequence Number14354594
Product Code KWA
UDI-Device Identifier00887868260841
UDI-Public(01)00887868260841
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number192509
Device Lot Number962230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer03/26/2021
05/03/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date03/29/2021
05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1